# SDR AALA202503280800

- Difficulty date: March 8, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 44,964 hours, 18,882 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5305U3
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: POSSIBLE CRACK ON LEFT STAB INTERNAL STRUCTURE WEB 3RD RIB FROM FORWARD TO AFT LOWER SIDE LEADING EDGE BS 142.45. REMOVED AND REPLACED RIB (FITTING). PER BOEING DWG 182A5305 REV D AND B737-NG SRM 51-40-02-0G.
